# SDR IPXA2016111610701

- Difficulty date: October 21, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER VERTICAL STABILIZER REAR CENTER TO REAR SPAR INTERCOSTAL CRACKED.  REPAIRED THE INTERCOSTAL IAW EA 011-5530-01-A6541 REV. IR AND EO MD11-5530-62481-A (MAJOR).
